Publications (86) Publications in which a researcher has participated


  1. Entry and leaving arcs of turnpikes: their exact computation in the calculus of variations

    Canadian Mathematical Bulletin, Vol. 67, Núm. 1, pp. 227-243

  2. New Economic Model of Eutrophication of Shallow Lakes and the Existence of Equivalent Policies

    Environmental Modeling and Assessment, Vol. 29, Núm. 2, pp. 365-373

  3. The Poincaré problem for reducible curves

    Revista matemática iberoamericana, Vol. 40, Núm. 1, pp. 251-276


  1. A Class of Weighted Delannoy Numbers

    Filomat, Vol. 36, Núm. 17, pp. 5985-6007


    International Electronic Journal of Algebra, Vol. 31, Núm. 31, pp. 143-160

  3. Non-uniform illumination in low concentration photovoltaic systems based on small-scale linear Fresnel reflectors

    Energy, Vol. 239

  4. On μ -Sondow numbers

    Acta Mathematica Hungarica, Vol. 168, Núm. 1, pp. 217-227

  5. Power Series Solutions of Non-linear q-Difference Equations and the Newton–Puiseux Polygon

    Qualitative theory of dynamical systems, Vol. 21, Núm. 4

  6. The multi-returning secretary problem

    Discrete Applied Mathematics, Vol. 320, pp. 33-46


  1. A comparative study between racking systems for photovoltaic power systems

    Renewable Energy, Vol. 180, pp. 424-437

  2. A modified backward integration method for optimal control problems with degenerate equilibrium points

    Optimal Control Applications and Methods, Vol. 42, Núm. 4, pp. 927-942

  3. Design and construction of a solar tracking system for small-scale linear Fresnel reflector with three movements

    Applied Energy, Vol. 285

  4. Optimal distribution of PV modules on roofs with limited space

    21st IEEE International Conference on Environment and Electrical Engineering and 2021 5th IEEE Industrial and Commercial Power System Europe, EEEIC / I and CPS Europe 2021 - Proceedings

  5. The local Poincaré problem for irreducible branches

    Revista matemática iberoamericana, Vol. 37, Núm. 6, pp. 2229-2244

  6. Theoretical deduction of the optimum tilt angles for small-scale linear fresnel reflectors

    Energies, Vol. 14, Núm. 10

  7. Using the blow-up technique for a modified Lindemann mechanism

    Journal of Mathematical Chemistry, Vol. 59, Núm. 1, pp. 119-130